On the new extensions to the Benjamin-Ono equation
Articles > Article ยท 2020
Authors: Khalid Karam Ali, Rahmatullah Ibrahim Nuruddeen, Ahmet YILDIRIM
Computational methods for differential equations, Journal Indexed in SCI Expanded, International, Scopus, 2020, vol 8, pp 424-445
DOI: 10.22034/cmde.2020.32382.1505
Summary
In this paper, we analytically study the newly developed (2+1)-dimensional BenjaminOno equation by Wazwaz and propose its (3+1)-dimensional version. For this purpose, we successfully employed the modified extended tanh expansion method to construct certain hyperbolic, periodic and complex solitary wave structures simulated with the aid of symbolic computation using Mathematica. Also, we have depicted graphically the constructed solutions.